# SDR ASAA2016121819090

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,603 hours, 10,638 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 000999
- Condition: Failed
- Location: Cockpit
- Part time: 59,307 hours, 21,529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC PANEL OCCASIONALLY LOSES POWER. GROUNDED - YES. REMOVED & REPLACED FO'S CDU. OPS GOOD. GROUND VERIFICATION SUCCESSFUL, REF AMM 34-61-01/401.
